# SDR SWAA2022020422150

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120BF HAS CORROSION AROUND EDGES / FABRICATED FWD CARGO BAY FLOOR PNL 120BF MAT'L 2024T3 .071 LOT #1301996-1 I.A.W EA 1-A53-2446 (T707610) REV 1
